# SDR DALA2016030401627

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RADIUS BS 696 OF OVERWING FRAME TAB RT CRACKED.  REPLACED FRAME AT RT BS 696 IAW SRM 51-41-02, 51-41-05, DWG SR95530013, REV: A, PN SA95530034-9.
